Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 266, NWS Atlanta, GA

July 21, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 9:01 PM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 9:01 PM EDT (01:01 UTC)
Expired
Jul 21, 2018, 9:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherokee County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:42 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2306 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS52 KFFC 220101
SVRFFC
GAC057-117-121-135-139-220145-
/O.NEW.KFFC.SV.W.0266.180722T0101Z-180722T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
901 PM EDT SAT JUL 21 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Northeastern Gwinnett County in north central Georgia...
  Southwestern Hall County in north central Georgia...
  North central Fulton County in north central Georgia...

* Until 945 PM EDT.

* At 901 PM EDT, a severe thunderstorm was located over Holbrook, or
  8 miles west of Cumming, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Cumming, Alpharetta, Milton, Sugar Hill, Suwanee,
  Buford, Braselton, Flowery Branch, Oakwood, Rest Haven, Free Home,
  Candler, Drew, Buford Dam-Lake Lanier Parks, Brookwood, Road
  Atlanta-Lanier Speedway, Lathemtown, Lake Lanier Islands and
  Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3411 8438 3425 8437 3429 8374 3419 8378
      3406 8387
TIME...MOT...LOC 0101Z 269DEG 32KT 3419 8428 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
656 
WWUS52 KFFC 220118
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
918 PM EDT SAT JUL 21 2018

GAC057-121-220127-
/O.CAN.KFFC.SV.W.0266.000000T0000Z-180722T0145Z/
Cherokee GA-Fulton GA-
918 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE AND
NORTH CENTRAL FULTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.

LAT...LON 3429 8374 3419 8378 3406 8387 3409 8419
      3409 8421 3410 8422 3410 8423 3411 8425
      3424 8425
TIME...MOT...LOC 0117Z 278DEG 31KT 3416 8412 

$$

GAC117-135-139-220145-
/O.CON.KFFC.SV.W.0266.000000T0000Z-180722T0145Z/
Forsyth GA-Gwinnett GA-Hall GA-
918 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL FORSYTH...NORTHEASTERN GWINNETT AND SOUTHWESTERN HALL
COUNTIES...

At 917 PM EDT, a severe thunderstorm was located near Buford Dam-Lake
Lanier Parks, or near Cumming, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gainesville, Cumming, Sugar Hill, Suwanee, Buford, Braselton, Flowery
Branch, Oakwood, Rest Haven, Candler, Drew, Buford Dam-Lake Lanier
Parks, Brookwood, Aqualand Park, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway, Ducktown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3429 8374 3419 8378 3406 8387 3409 8419
      3409 8421 3410 8422 3410 8423 3411 8425
      3424 8425
TIME...MOT...LOC 0117Z 278DEG 31KT 3416 8412 

HAIL...1.00IN
WIND...60MPH
 
$$
767 
WWUS52 KFFC 220137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
937 PM EDT SAT JUL 21 2018

GAC117-135-139-220145-
/O.CON.KFFC.SV.W.0266.000000T0000Z-180722T0145Z/
Forsyth GA-Gwinnett GA-Hall GA-
937 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL FORSYTH...NORTHEASTERN GWINNETT AND SOUTHWESTERN HALL
COUNTIES...

At 937 PM EDT, a severe thunderstorm was located over Flowery Branch,
or 10 miles southwest of Gainesville, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Cumming, Sugar Hill, Suwanee, Buford, Braselton, Flowery
Branch, Oakwood, Rest Haven, Candler, Drew, Buford Dam-Lake Lanier
Parks, Brookwood, Aqualand Park, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway, Ducktown and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3429 8374 3419 8378 3406 8387 3409 8419
      3409 8421 3410 8422 3410 8423 3411 8425
      3424 8425
TIME...MOT...LOC 0137Z 269DEG 32KT 3416 8390 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:02 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 21, 8:02 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
802 PM EDT Sat Jul 21 2018

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/

SHORT TERM /Tonight through Sunday Night/...
Models not really handling the northwest flow pattern very well,
although the Hi-Res models at least appear to be trying. Atmosphere
over the CWA is recovering and expected mainly scattered development
for the rest of this afternoon and early tonight. All models show
another cold pool at 500mb and an associated short wave moving into
eastern TN and north GA by 12Z Sun. This will bring another chance
of showers/tstorms to north GA late tonight and across the CWA
Sunday. As this cold pool/short wave exits, the 500mb Low will move
over the TN Valley Sunday afternoon and Sunday night bringing
additional destabilization. This will increase the chance of
showers/tstorms again late Sunday night across mainly north GA.

17

LONG TERM /Monday through Saturday/...
No major changes in the long term forecast. 500mb Low/Trough will
remain stationary over the CWA through the week keeping a
relatively cold core over the southeast. This will yield
scattered to numerous thunderstorms each day. Temps will remain at
or slightly below normal through the long term.

17

.AVIATION...
00Z Update...
Scattered convection is ongoing throughout north and central
Georgia, but is expected to dissipate late this evening with the
loss of daytime heating. Storms remain in the vicinity of the
northern metro TAF sites but are moving away from the southern
metro sites. Shower and thunderstorm activity is widespread near
CSG. Yet another disturbance will move into the area Sunday
morning which will bring about another round of scattered
convection in the afternoon. VFR cigs are expected through the
period at mainly SCT to BKN at 030-050. Winds will generally be W
through the period at generally less than 10 kts but could see
some gusts to 15-20 kts Sunday afternoon. Only exception to the W
winds will come from outflows of thunderstorms that occur.

King

//ATL Confidence...00Z Update...
Medium confidence on thunderstorm chances and timing.
High confidence on remaining elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  69  85 /  40  50  60  70
Atlanta         72  87  70  85 /  40  50  60  70
Blairsville     64  79  63  79 /  40  60  70  70
Cartersville    70  86  68  85 /  40  50  60  70
Columbus        75  92  72  88 /  40  30  50  60
Gainesville     70  84  68  83 /  40  50  70  70
Macon           72  91  71  88 /  40  40  50  60
Rome            70  86  68  84 /  40  50  60  60
Peachtree City  71  88  69  86 /  40  40  50  60
Vidalia         74  91  73  89 /  30  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 2 AM EDT Sunday for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro...
Taylor...Towns...Troup...Twiggs...Union...Upson...Walton...
Warren...Washington...Webster...White...Whitfield...Wilkes...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....30
AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
549 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north and
central Georgia until 2 AM Eastern Daylight Time. Scattered
thunderstorms are expected to redevelop across eastern Alabama and
western Georgia, and track southeast through the evening. Some
storms could be strong to severe, capable of producing large hail,
damaging winds in excess of 60 MPH, frequent lightning and very
heavy rain. The storms should diminish after midnight tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Special weather statement, Jul 21, 8:31 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT SAT JUL 21 2018

GAZ020-021-031-032-220115-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
831 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHERN BARTOW AND EASTERN PAULDING COUNTIES UNTIL 915 PM
EDT...

At 831 PM EDT...a strong thunderstorm was near Euharlee, or near
Cartersville...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Woodstock, Acworth,
Euharlee, Hiram, Emerson, Cassville, Burnt Hickory Ridge, Sweat
Mountain, Kellogg Creek, Red Top Mountain State Park, Lost Mountain
Park, Oak Grove, Kennesaw State University, George Washington Carver
St Pk, Cross Roads and Due West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3426 8485 3406 8442 3406 8443 3383 8482
      3404 8494 3408 8492 3408 8497 3415 8501
TIME...MOT...LOC 0031Z 319DEG 22KT 3415 8487

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 21, 8:34 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT SAT JUL 21 2018

GAZ007-220100-
Gilmer GA-
834 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 900 PM EDT...

At 834 PM EDT...a strong thunderstorm was near Mountaintown, or near
Ellijay...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ellijay, East Ellijay, Talona, Cartecay, Pisgah, Cherry Log,
Mountaintown and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3485 8443 3470 8425 3467 8425 3467 8424
      3464 8420 3462 8420 3458 8432 3458 8433
      3457 8433 3455 8441 3456 8443 3455 8447
      3456 8447 3456 8449 3455 8448 3455 8449
      3457 8450 3455 8453 3479 8459
TIME...MOT...LOC 0034Z 319DEG 22KT 3476 8449

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 21, 8:40 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             2 W MOUNTAIN PARK       33.84N  84.16W
07/21/2018  E1.50 INCH       DEKALB             GA   PUBLIC

            HAILED FOR ABOUT 10-15 MINUTES. LARGEST WAS PING PONG
            BALL.

&&

EVENT NUMBER FFC1800711

KS
Special weather statement, Jul 21, 8:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT SAT JUL 21 2018

GAZ102-220100-
Stewart GA-
849 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 900
PM EDT...

At 849 PM EDT...a strong thunderstorm was near Sanford, or near
Lumpkin...moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lumpkin, Troutman, Sanford, Westville and Providence Canyon State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3198 8496 3198 8502 3201 8504
      3212 8487 3194 8465 3192 8466 3193 8468
      3192 8469
TIME...MOT...LOC 0049Z 321DEG 24KT 3201 8490

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 21, 8:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 PM EDT SAT JUL 21 2018

GAZ021-022-033-220115-
North Fulton GA-Cherokee GA-Forsyth GA-
851 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHERN CHEROKEE
AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 915 PM EDT...

At 851 PM EDT...a strong thunderstorm was over Union Hill, or near
Canton...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Cumming, Roswell, Johns Creek, Alpharetta, Milton, Woodstock,
Sugar Hill, Holly Springs, Berkeley Lake, Free Home, Buffington,
Hickory Flat, Drew, Union Hill, Brookwood, Birmingham, Little River
Landing, Lebanon and Holbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3425 8401 3420 8402 3418 8406 3413 8409
      3407 8412 3405 8410 3403 8412 3403 8417
      3399 8419 3400 8422 3399 8425 3399 8430
      3404 8441 3407 8442 3407 8447 3414 8461
      3429 8445
TIME...MOT...LOC 0051Z 282DEG 23KT 3420 8441

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jul 21, 8:54 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
854 PM EDT SAT JUL 21 2018

GAZ047-049-220130-
Morgan GA-Walton GA-
854 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND WALTON COUNTIES UNTIL
930 PM EDT...

At 854 PM EDT...a strong thunderstorm was over Jersey, or near
Monroe...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Madison, Social Circle, Walnut Grove, Rutledge, Bostwick,
Between, Good Hope, Jersey, Ebenezer, Hard Labor Creek State Park,
Pannell, Herndonville and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3380 8348 3372 8344 3370 8341 3353 8346
      3360 8368 3361 8370 3362 8369 3364 8372
      3365 8376 3370 8385 3383 8383
TIME...MOT...LOC 0054Z 282DEG 23KT 3373 8377

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 21, 8:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jul 21, 8:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton23 min
Jul 21, 8:25 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 21, 8:31 PM EDTSpecial Weather StatementFFCBartow, Paulding44 min
Jul 21, 8:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jul 21, 8:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding22 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe33 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCStewart11 min
Jul 21, 8:51 PM EDTSpecial Weather StatementFFCCherokee, Forsyth24 min
Jul 21, 8:54 PM EDTSpecial Weather StatementFFCMorgan, Walton36 min
Jul 21, 9:11 PM EDTSevere Thunderstorm WarningFFCOglethorpe34 min
Jul 21, 10:25 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 21, 11:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 11:16 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes29 min
Jul 21, 11:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 21, 11:44 PM EDTSpecial Weather StatementFFCWilkes16 min
Jul 22, 12:43 AM EDTSpecial Weather StatementFFCMcDuffie17 min
Jul 22, 12:47 AM EDTSpecial Weather StatementFFCUpson28 min
Jul 22, 1:11 AM EDTSpecial Weather StatementFFCCrawford34 min
Jul 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs24 min
Jul 22, 1:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs29 min
Jul 22, 2:01 AM EDTSpecial Weather StatementFFCPeach29 min
Jul 22, 4:16 AM EDTRiver Flood WarningFFCMurray, Whitfield21 hr
Jul 22, 1:49 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 22, 4:19 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 22, 4:24 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 22, 4:34 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementFFCPickens34 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jul 22, 5:10 PM EDTSpecial Weather StatementFFCWilcox35 min
Jul 22, 5:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox41 min
Jul 22, 5:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 22, 5:35 PM EDTSpecial Weather StatementFFCCandler10 min
Jul 22, 5:38 PM EDTSpecial Weather StatementFFCMarion, Schley37 min
Jul 22, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 22, 5:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 22, 5:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 22, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jul 22, 6:04 PM EDTSpecial Weather StatementFFCHall26 min
Jul 22, 6:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jul 22, 6:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 22, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 22, 6:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jul 22, 6:33 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jul 22, 6:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jul 22, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 22, 6:47 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson28 min
Jul 22, 7:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 22, 7:07 PM EDTSpecial Weather StatementFFCMarion38 min
Jul 22, 7:15 PM EDTSevere Thunderstorm WarningFFCWilcox17 min
Jul 22, 7:20 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 22, 7:40 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe35 min
Jul 22, 7:49 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.